# SDR DALA2020010200014

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1426120) R1 DOOR POWER RESERVOIR IS NOT VISIBLE AND CORROSION ON BOTTLE BODY WAS FOUND. CORRECTIVE ACTION: R/R'D PER B757-200 AMM 52-11-30.
